# SDR 2003UALA00142

- Difficulty date: February 4, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 27,854 hours, 17,904 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Part serial: NA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT  "NOT ARMED" LIGHT DOES NOT ILLUMINATE WHEN SYSTEM IS OFF SUPPLEMENTAL DATA UPDATE REPLACED EMER EXIT LIGHT SWITCH S7.  OPS CKECKED NORMAL.
